# SDR CALA2024120501409

- Difficulty date: December 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N66814
- Make and model: Boeing 737924ER
- Aircraft serial: 42745
- Aircraft time: 34,561 hours, 12,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FROM ROW 8 TO ROW 14 INOP. TS FND BATTERY PACK M2503 AT SEAT 8ABC U/S. PLACED 3314A.  MEL 3314A WRONG MEL EMERGENCE LIGHT BATTERY PACK UNDER SEAT 8ABC REPLACED IAW AMM 33-51-06-960-805,OPS CHECKED SERVICEABLE
